Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 59, NWS Green Bay, WI

September 12, 2011

NWS Green Bay, WI issued this small craft advisory at Sep 12, 2011, 3:45 AM CDT. It took effect at Sep 12, 2011, 4:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2011, 3:45 AM CDT (08:45 UTC)
In effect from
Sep 12, 2011, 4:00 PM CDT
Expired
Sep 13, 2011, 1:00 PM CDT
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WHUS73 KGRB 120845
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT MON SEP 12 2011

...SOUTH TO SOUTHWEST WINDS INCREASING TODAY...

.A STRONG LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT LAKES
REGION LATE THIS AFTERNOON INTO TONIGHT WILL DRAG A COLD FRONT
OVER THE STATE.  SOUTHWEST TO SOUTH WINDS WILL INCREASE THIS
AFTERNOON AHEAD OF THE COLD FRONT...THEN TURN NORTHWEST AFTER THE
FRONTAL PASSAGE. 

LMZ521-522-541>543-121800-
/O.NEW.KGRB.SC.Y.0059.110912T2100Z-110913T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 AM CDT MON SEP 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT TUESDAY. 

* WINDS...SOUTHWEST WIND 5 TO 10 KNOTS KTS THIS MORNING WILL
  INCREASE TO 15 TO 25 KTS MID-DAY AND THEN TURN SOUTH LATE
  AFTERNOON. WINDS WILL TURN NORTHWEST AFTER MIDNIGHT.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
6 follow-up statements
277 
WHUS73 KGRB 121515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT MON SEP 12 2011

...SOUTH TO SOUTHWEST WINDS INCREASING TODAY...

.A STRONG LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT
LAKES REGION LATE THIS AFTERNOON INTO TONIGHT WILL DRAG A COLD
FRONT OVER THE STATE.  SOUTHWEST TO SOUTH WINDS WILL INCREASE
THIS AFTERNOON AHEAD OF THE COLD FRONT...THEN TURN NORTHWEST
AFTER THE FRONTAL PASSAGE.

LMZ521-522-541>543-122315-
/O.CON.KGRB.SC.Y.0059.110912T2100Z-110913T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CDT MON SEP 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM CDT TUESDAY...

* WINDS...SOUTHWEST WIND 5 TO 10 KNOTS KTS THIS MORNING WILL 
  INCREASE TO 15 TO 25 KTS MID-DAY AND THEN TURN SOUTH LATE 
  AFTERNOON. WINDS WILL TURN NORTHWEST AFTER MIDNIGHT. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
022 
WHUS73 KGRB 122042
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT MON SEP 12 2011

...GUSTY WINDS TONIGHT INTO TUESDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT
LAKES REGION TONIGHT WILL DRAG A COLD FRONT OVER THE STATE.
SOUTHWEST WINDS WILL CONTINUE TO INCREASE EARLY THIS EVENING AHEAD
OF THE COLD FRONT...THEN TURN NORTHWEST AFTER THE FRONTAL PASSAGE. 

LMZ521-522-541>543-130445-
/O.CON.KGRB.SC.Y.0059.110912T2100Z-110913T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
342 PM CDT MON SEP 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* SOUTHWEST WIND 15 TO 25 KTS VEERING NORTHWEST IN THE LATE
  EVENING AND OVERNIGHT.

* WAVES WILL BUILD TO 3 TO 5 FT THIS EVENING AND CONTINUE THROUGH
  MIDNIGHT...THEN WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
194 
WHUS73 KGRB 130241
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
941 PM CDT MON SEP 12 2011

...GUSTY WINDS TONIGHT INTO TUESDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT
LAKES REGION TONIGHT WILL DRAG A COLD FRONT ACROSS THE STATE.
GUSTY SOUTHWEST WINDS WILL CONTINUE LATE THIS EVENING AHEAD OF THE
COLD FRONT...THEN TURN NORTHWEST AFTER THE FRONTAL PASSAGE.

LMZ521-522-541>543-131045-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-110913T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
941 PM CDT MON SEP 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* SOUTHWEST WIND 15 TO 25 KTS VEERING NORTHWEST AROUND MIDNIGHT.
  GUSTS TO 30 KTS OVERNIGHT.

* WAVES OF 3 TO 5 FT THROUGH MIDNIGHT...THEN SUBSIDING TO 2 TO 4
  FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
006 
WHUS73 KGRB 130933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
433 AM CDT TUE SEP 13 2011

...GUSTY NORTHWEST WILL SUBSIDE THIS MORNING...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL GRADUALLY
SUBSIDE LATER THIS MORNING.

LMZ521-522-541>543-131500-
/O.EXT.KGRB.SC.Y.0059.000000T0000Z-110913T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
433 AM CDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* NORTHWEST WINDS WILL GUST OVER 25 KTS UNTIL LATE MORNING.

* WAVES WILL BE 2 TO 4 FEET...LOCALLY HIGHER NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
661 
WHUS73 KGRB 130951
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
451 AM CDT TUE SEP 13 2011

...GUSTY NORTHWEST WINDS WILL SUBSIDE THIS MORNING...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL GRADUALLY
SUBSIDE LATER THIS MORNING.

LMZ521-522-541>543-131500-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-110913T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
451 AM CDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* NORTHWEST WINDS WILL GUST OVER 25 KTS UNTIL LATE MORNING.

* WAVES WILL BE 2 TO 4 FEET...LOCALLY HIGHER NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
326 
WHUS73 KGRB 131456
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
956 AM CDT TUE SEP 13 2011

...GUSTY NORTHWEST WINDS WILL PERSIST INTO THE EARLY AFTERNOON...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL GRADUALLY
DIMINISH DURING THE EARLY AFTERNOON.

LMZ521-522-541>543-131800-
/O.EXT.KGRB.SC.Y.0059.000000T0000Z-110913T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
956 AM CDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* NORTHWEST WINDS WILL GUST TO 25 KTS UNTIL EARLY AFTERNOON. 

* WAVES WILL BE 2 TO 4 FEET...LOCALLY HIGHER NEAR DEATHS DOOR...
  SUBSIDING TO 1 TO 3 FT DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 12:30 AM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Sep 12, 12:30 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1230 AM CDT MON SEP 12 2011

.UPDATED...

UPDATED FOR 06Z TAF ISSUANCE.

TE
&&

DISCUSSION ISSUED AT 247 PM CDT SUN SEP 11 2011...

SYNOPSIS...A PREDOMINANTLY DRY PERIOD WITH UNSEASONABLY WARM
TEMPERATURES EARLY...THEN MUCH COOLER WEATHER DURING THE WEEK.

AMPLIFICATION OF THE LARGE SCALE PATTERN NOW UNDERWAY. THAT WL
LEAD TO THE FORMATION OF SEASONABLY STG UPR TROF OVER ERN
CANADA...THE SRN PORTION OF WHICH WL EXTEND INTO THE ERN CONUS. AS
TYPICAL AT THIS TIME OF YR...THE MORE AMPLIFIED PATTERN WON/T LAST
LONG AS FLOW EXPECTED TO TREND BACK TOWARD ZONAL...WITH THE MAIN
WESTERLIES NR THE U.S./CANADIAN BORDER...DURING THE LATTER HALF OF
THE FCST PERIOD.

TEMPS WL START OUT WAY ABV NORMAL...DROP TO SIGNIFICANTLY BLO
NORMAL BY MID-WK...THEN REBOUND BACK TO NORMAL NEXT WEEKEND. THE
POSN OF THE FCST AREA BTWN LGNWV RIDGE POSN TO THE W AND LNGWV
TROF POSN TO THE E WL BE UNFAVORABLE FOR WIDESPREAD SIG PCPN.

SHORT TERM...TONIGHT AND MONDAY.

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A WEAK
SURFACE THETAE GRADIENT STRETCHING FROM SOUTH-CENTRAL MINNESOTA TO
THE CENTRAL UPPER PENINSULA AND THIS MOISTURE CONVERGENCE IS
CONTRIBUTING TO AN AGITATED CU FIELD AND A FEW SHOWERS MAINLY OVER
THE UPPER PENINSULA. WILL LEAVE AN ISOLATED SHOWER MENTION OVER
THE SOUTHERN 2/3RDS OF THE FORECAST AREA FOR THE REST OF THE
AFTERNOON. FARTHER NORTH...A STRONG COLD FRONT IS NOW PROGRESSING
SOUTH OVER NORTHERN LAKE SUPERIOR AND THE BOUNDARY WATERS OF
MINNESOTA. THE NEXT SHORTWAVE TO MAKE AN IMPACT OUR WEATHER LOOKS
PRETTY IMPRESSIVE MOVING OVER ALBERTA. THE MAIN FORECAST CONCERNS
INCLUDE ISOLATED SHOWERS THROUGH THIS EVENING...AND THUNDERSTORM
CHANCES TOMORROW AFTERNOON AHEAD OF THE SHORTWAVE AND COLD FRONT.

TONIGHT...HIGH PRESSURE SLIDES TO THE OHIO VALLEY WHILE A COLD
FRONT DROPS SOUTH INTO THE LAKE SUPERIOR REGION. NOT ANTICIPATING
THE FRONT MAKING IT TOO MUCH FARTHER SOUTH SINCE THE UPPER LEVEL
SUPPORT QUICKLY MOVES TO THE EAST. AREAS OF AGITATED CU WILL
DISSIPATE WITH LOSS OF HEATING EARLY THIS EVENING...WHICH WILL
LEAVE MOSTLY CLEAR SKIES OVERHEAD TONIGHT. WILL SEE SOME PATCHY
FOG TONIGHT IN THE COLD SPOTS OF N-C WISCONSIN. LOWS A FEW DEGREES
WARMER THAN LAST NIGHT AND WILL RANGE THROUGH THE 50S.

MONDAY...STRONG SHORTWAVE OVER ALBERTA CURRENTLY WILL MOVE OVER
SOUTHERN MANITOBA AND SOUTHWEST ONTARIO...DRIVING SURFACE LOW
PRESSURE TO NORTHERN LAKE SUPERIOR. TRAILING THE SURFACE LOW WILL
BE A STRONG COLD FRONT WHICH WILL SHIFT INTO THE WESTERN UPPER
PENINSULA AND FAR NORTH-CENTRAL WISCONSIN BY 00Z TUE. AN AXIS OF
INSTABILITY WILL PUSH INTO THE NW FORECAST AREA AHEAD OF THE
FRONT...WITH MODELS SHOWING BETWEEN 1500-2000 J/KG OF ML CAPE AND
AROUND 30 J/KG OF CIN. BEST FORCING WILL RESIDE NORTH OF THE
AREA...AND SOUNDINGS DO NOT LOOK PARTICULARLY MOIST. WOULDNT BE
SURPRISED TO SEE A FEW STORMS DEVELOP ALONG THE FRONT...AND GIVEN
THAT EFFECTIVE SHEAR IS APPROACHING 40KTS...ANY STORMS THAT DO
DEVELOP HAVE A CHANCE TO BECOME SEVERE. BEST CHANCES WILL BE OVER
THE NORTHERN FORECAST AREA WHERE UPPER SUPPORT IS BETTER. THIS
COINCIDES WITH THE SLIGHT RISK POSTED BY SPC IN THEIR CONVECTIVE
DAY 2 OUTLOOK. INCREASED POPS SLIGHTLY AFTER 21Z. OTHERWISE...
EXPECTING TEMPS TO BE A COUPLE DEGREES WARMER THAN TODAY WITH
GUSTY SOUTHWEST WINDS DEVELOPING. HIGHS MAINLY IN THE MIDDLE 80S.

LONG TERM...MON NGT THROUGH NEXT SUN. CONTD CHC OF TSRA INTO THE
EVENING. BEST CHC WL BE IN THE FAR NE...THOUGH EVEN THERE
EXPECTING JUST SCT COVERAGE.

UPR PATTERN WL REMAIN UNFAVORABLE FOR WIDESPREAD SIG PCPN. COULD
SEE SOME SCT SHRA ACRS THE N WITH THE PASSAGE OF SECONDARY FRONT.
COULD ALSO SEE SOME LAKE-EFFECT ACRS THE N...THOUGH SET-UP FAR
FROM IDEAL. OVERALL...CHGS TO THE REMAINDER OF THE FCST WERE
RELATIVELY MINOR. TRENDED A LITTLE CLOUDIER AND COOLER MID-WK.
CLDS MAY HOLD NIGHTTIME TEMPS UP WED NGT/THU MORNING...SO WENT
WITH COLDEST READINGS FRIDAY MORNING. COULD VERY WELL SEE A HARD
FREEZE ACRS THE N.

AVIATION...W WINDS/10 TO 20 KTS/OFF THE SURFACE EXPECTED TO KEEP
THINGS MIXED WHICH WILL LIMIT FOG OVERNIGHT WITH ONLY FEW VISBYS
FALLING INTO MVFR CAT LATE. SOME ISSUES ON VISBY OVER FAR NORTH
CENTRAL WI DUE TO SMOKE FROM ARROWHEAD FIRE...THOUGH WITH WINDS
BECOMING MORE SOUTHWESTERLY SMOKE SHOULD LIFT BACK NORTH BY
MORNING. VFR CONDITIONS EXPECTED THROUGH MUCH OF THIS
PERIOD...THOUGH RELATIVELY STRONG LOW PRESSURE SYSTEM AND COLD
FRONT WILL APPROACH NW WI LATE IN THE DAY. WILL LIMIT THUNDER
MENTION TO VICINITY GIVEN LOW CHANCE...THOUGH WINDS WILL BECOME
QUITE GUSTY FROM THE SOUTHWEST...WITH GUSTS TO AROUND 30 KTS IN
THE LATE AFTERNOON. LLVL WIND SHEAR MON EVE WITH SHIFT OF WINDS TO
NORTHWEST.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 11, 2:46 PM CDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT SUN SEP 11 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 PM CDT SUN SEP 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE MONDAY
AFTERNOON AND EVENING NORTH OF A MERRILL TO MARINETTE TO STURGEON
BAY LINE. SOME OF THE STRONGER STORMS COULD PRODUCE DAMAGING WINDS
AND LARGE HAIL.

FROST AND EVEN SOME FREEZING TEMPERATURES WILL BE POSSIBLE DURING
THE MIDDLE TO LATTER PART OF THE WORK WEEK...ESPECIALLY IN THE
TYPICAL COLD SPOTS IN NORTH-CENTRAL...CENTRAL...AND NORTHEAST
WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-122000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 PM CDT SUN SEP 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE MONDAY EVENING.

CONDITIONS HAZARDOUS TO SMALL CRAFT AREA POSSIBLE AT TIMES FROM
MONDAY EVENING THROUGH WEDNESDAY NIGHT.

MPC/JS

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.